MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-613
Medical Device Problem Codes Corroded (1131); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
According to the complaint the customer discovered a rusty needle on a safepico sampler.The customer returned the sampler box (100 pieces) back to radiometer on (b)(6) 2022.It was confirmed that the rusty needle was discarded and not used on a patient.
 
Additional Manufacturer Narrative
Radiometer medical aps has concluded their investigation.Root cause of the needle corrosion has been identified as exposure of syringes to chlorine.By testing of reference samples, it has been concluded that exposure to chloride occurs after samplers have been shipped to china.Investigation of each step of the supply chain has been performed.Use of chloride containing gases has not been identified anywhere in the supply chain and would not be present during normal handling/storage/shipping.Hence, samplers from the same lot outside of china will not be affected.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
å]kandevej 21
brønshø]j, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
jbrønshøj, 2700
DA   2700
Manufacturer Contact
cecilie jensen
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key15605183
Report Number3002807968-2022-00034
Device Sequence Number11316568
Product Code JKA
UDI-Device Identifier05700699566133
UDI-Public(01)05700699566133(17)240420(10)MS07
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number956-613
Device Catalogue Number956-613
Device Lot NumberMS07
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer10/13/2022
10/02/2022
Initial Report FDA Received Date10/14/2022
Supplement Report FDA Received Date11/10/2022
12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown